# SDR DALA1218270679

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,306 hours, 28,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT 19 TO 26 AS A RESULT OF A BAD WIRE SPLICE AT SEAT 26.  WIRE RE-SPLICED LIGHTS OPERATION NORMAL.
